It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Buspar side effects

Buspar side effects

[ Back to Messages ]

Message

Posted by Mari on October 02, 2000 at 13:15:31:

I started taking Buspar on 9/29 after two months of taking Ativan 2 times a day. The pharmacist said I didn't have to ween off teh Ativan just start taking the Buspar. And i have had Insomnia or restless tiossing and turning sleep since I started. Will this go away? I really like how I feel so far on the Buspar afetr just a few days and don't want to quit. Please let me know.


Follow Ups




All times are GMT -7. The time now is 06:40 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!